# SDR IPXA2016080306631

- Difficulty date: July 17, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 2216152501M
- Condition: Gouged
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, NR 1 ENGINE INBD FAN COWL FWD UPPER FITTING IS GOUGED.  REPAIRED THE NR 1 FAN COWL IAW EA 011-7110-01-A6375 REV. I/R AND EO MD11-7110-61394-A.
